# SDR SWAA2022022363031

- Difficulty date: November 9, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 25,134 hours, 14,847 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 221 A HAS DELAMINATION . / REPAIRED FLOOR PANEL PER SRM 53-00-50-2R 7 REPAIR 7
